Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :28 Issue : 2 2001      Add To Cart                                                                    Download

A simple unreliable service model characterizes exponential distribution

Auther : B. DIMITROV, S. CHUKOVA AND S. CHAKRAVARTHY

Department of  Science and  Mathematics, Kettering University, Flint, MI 48504-4898
 
ABSTRACT
 
A new characterization of the exponential distribution via invariant property of probability distributions of the execution time in queuing models with an unreliable server, and no more than two interruptions of service are discussed.  The original conditions of known similar characterizations have been weakened.
 
Kewwords:  Characterization theorem; lack of memory property; NBU and NWU families; occupation time; reliability; unreliable server.
 
AMS 1991 Subject Classification: Primary: 60E99, Secondary: 62E10, 60K10.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

53455

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law